# SDR AT0000108

- Difficulty date: February 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Window Belt
- Condition: Lightning Strike
- Location: Bs 522 - 541
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND LIGHTNING STRIKE AT LEFT WINDOW NR 33 BS 522-541 TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR IAW REO-L00068 AND DC9 MM 56-20.
